Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Global solvability on compact Heisenberg manifolds


Author: Leonard F. Richardson
Journal: Trans. Amer. Math. Soc. 273 (1982), 309-317
MSC: Primary 22E25; Secondary 35F99, 58G05
MathSciNet review: 664044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply the methods of primary and irreducible Fourier series on compact nilmanifolds to determine the ranges of all first order invariant operators on the compact Heisenberg manifolds. We show that the sums of primary solutions behave better on these manifolds than on any multidimensional torus.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E25, 35F99, 58G05

Retrieve articles in all journals with MSC: 22E25, 35F99, 58G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0664044-0
PII: S 0002-9947(1982)0664044-0
Article copyright: © Copyright 1982 American Mathematical Society